MathSciNet Relay Station
MathSciNet bibliographic data
MR1781476 (2001j:52011) 52A40 (52A39)
Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong A new ellipsoid associated with convex bodies. Duke Math. J. 104 (2000), no. 3, 375–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement